# SDR SWAA2015111646103

- Difficulty date: October 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6549491
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD MLG BEAM FITTING CRACKED.  R & R FITTING IAW DWG & EA.
